# SDR AALA202111150887

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 57,976 hours, 33,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R SLIDE INDICATION SHOWS ARMED AND AMBER DOOR OPEN TOGETHER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
